Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3471 Publications


2015 | Journal Article | IST-REx-ID: 256 | OA
T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731. Walter de Gruyter, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 257 | OA
T. D. Browning and R. Munshi, “Pairs of diagonal quadratic forms and linear correlations among sums of two squares,” Forum Mathematicum, vol. 27, no. 4. Walter de Gruyter GmbH, pp. 2025–2050, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1687 | OA
M. Sarris and M. K. Sixt, “Navigating in tissue mazes: Chemoattractant interpretation in complex environments,” Current Opinion in Cell Biology, vol. 36, no. 10. Elsevier, pp. 93–102, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1688 | OA
R. Karasev, J. Kynčl, P. Paták, Z. Patakova, and M. Tancer, “Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex,” Discrete & Computational Geometry, vol. 54, no. 3. Springer, pp. 610–636, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Conference Paper | IST-REx-ID: 1689 | OA
M. Svoreňová, J. Kretinsky, M. Chmelik, K. Chatterjee, I. Cěrná, and C. Belta, “Temporal logic control for stochastic linear systems using abstraction refinement of probabilistic games,” in Proceedings of the 18th International Conference on Hybrid Systems: Computation and Control, Seattle, WA, United States, 2015, pp. 259–268.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1693 | OA
P. Amaro et al., “Quantum interference effects in laser spectroscopy of muonic hydrogen, deuterium, and helium-3,” Physical Review A, vol. 92, no. 2. American Physical Society, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1695 | OA
J. Kaczmarczyk, T. Schickling, and J. Bünemann, “Evaluation techniques for Gutzwiller wave functions in finite dimensions,” Physica Status Solidi (B): Basic Solid State Physics, vol. 252, no. 9. Wiley, pp. 2059–2071, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1696 | OA
M. Wysokiński, J. Kaczmarczyk, and J. Spałek, “Gutzwiller wave function solution for Anderson lattice model: Emerging universal regimes of heavy quasiparticle states,” Physical Review B, vol. 92, no. 12. American Physical Society, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1697 | OA
O. Marre, V. Botella Soler, K. Simmons, T. Mora, G. Tkačik, and M. Berry, “High accuracy decoding of dynamical motion from a large retinal population,” PLoS Computational Biology, vol. 11, no. 7. Public Library of Science, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1698 | OA
Y. Velner, K. Chatterjee, L. Doyen, T. A. Henzinger, A. Rabinovich, and J. Raskin, “The complexity of multi-mean-payoff and multi-energy games,” Information and Computation, vol. 241, no. 4. Elsevier, pp. 177–196, 2015.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications